# SDR 2009FA0000042

- Difficulty date: January 8, 2009
- Submitted: January 29, 2009
- Operation: General aviation
- Aircraft: N163AC
- Make and model: Skrsky CH54B
- Aircraft serial: 64093
- Engine: Pwa JFTD12A5A
- System (JASC): 6220 · Main Rotor Head
- Part: Nut
- Part number: LH6422T126
- Condition: Cracked
- Location: M/R Head
- Part time: 6,374 hours
- Component: Head
- Component part number: 6510311000080
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE DISASSEMBLY OF THE MRH, 1 NUT WAS FOUND CRACKED.  THE NUT IS CRACKED THROUGH ON ONE SIDE AND RUNS THE LENGTH OF THE NUT.  THE UNT IS ONE OF (2) THAT SECURES THE DAMPER BRACKET TO THE MRH LOWER PLATE.  THE CAUSE OF THE CRACK IS BEING INVESTIGATED.  (K)
